# SDR USAA2013061900002

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 37,861 hours, 21,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW RECEIVED A F/CTL FLAP FAULT.  T/E DID NOT EXTEND BUT L/E POSITION 2 WITH FLAPS 3 SELECTED.  CREW PERFORMED ECAM/NON NORMAL PROCEDURE AND LANDED WITHOUT INCIDENT.  MX ACCOMPLISHED TROUBLESHOOTING TASK 27-51-00-810-810-A.  PERFORMED DETAILED VISUAL INSP OF TRANSMISSION ASSEMBLIES IAW AMM 27-54-00-200-001-A.  NO DAMAGE AND NO ABNORMALITIES.  ACCOMPLISHED FLAPS AND SLATS OPERATION.  ALL NORMAL. PERFORMED SFCS BITE TEST,  NO FAULT MESSAGE DETECTED.
